# SDR 2005FA0001411

- Difficulty date: September 27, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 104404
- Part serial: R74158
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR RUNS LEAN IN THE MID RANGE.  (K)
